Alert archive / New York / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 47, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Jul 11, 2019, 7:38 PM EDT for Lewis County, Oswego County, New York. It was in force for 82 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 11, 2019, 7:38 PM EDT (23:38 UTC)
- Expired
- Jul 11, 2019, 9:00 PM EDT
- In force
- 82 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lewis County, NY, Oswego County, NY
The radar
The Ft Drum radar (KTYX), 16 km from the middle of the area, began a volume at 23:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 11, 8:25 PM EDT | TSTM WND DMG | Port Leyden, NY | TREE AND WIRES DOWN IN YARD AT RESIDENCE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 11.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 138 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1097 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
243
WUUS51 KBUF 112338
SVRBUF
NYC049-075-120100-
/O.NEW.KBUF.SV.W.0047.190711T2338Z-190712T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
738 PM EDT Thu Jul 11 2019
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Southern Lewis County in central New York...
Northeastern Oswego County in central New York...
* Until 900 PM EDT..
* At 737 PM EDT, a severe thunderstorm was located 8 miles northeast
of Redfield, or 21 miles north of Camden, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Lowville, Whetstone Gulf State Park, Highmarket, Watson,
Martinsburg, Lyonsdale, Greig, Port Leyden, Lyons Falls and
Constableville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4342 7553 4348 7581 4348 7582 4369 7579
4369 7577 4375 7578 4379 7578 4387 7514
4361 7511
TIME...MOT...LOC 2337Z 258DEG 25KT 4364 7576
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
HSK2 follow-up statements
094
WWUS51 KBUF 120027
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
827 PM EDT Thu Jul 11 2019
NYC075-120037-
/O.CAN.KBUF.SV.W.0047.000000T0000Z-190712T0100Z/
Oswego NY-
827 PM EDT Thu Jul 11 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OSWEGO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4342 7553 4347 7575 4352 7576 4369 7550
4383 7547 4387 7514 4361 7511
TIME...MOT...LOC 0027Z 258DEG 25KT 4371 7529
$$
NYC049-120100-
/O.CON.KBUF.SV.W.0047.000000T0000Z-190712T0100Z/
Lewis NY-
827 PM EDT Thu Jul 11 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR SOUTHEASTERN LEWIS COUNTY...
At 827 PM EDT, a severe thunderstorm was located 9 miles east of
Whetstone Gulf State Park, or 15 miles west of Old Forge, moving east
at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lowville, Whetstone Gulf State Park, Highmarket, Watson, Martinsburg,
Lyonsdale, Greig, Port Leyden, Lyons Falls and Constableville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4342 7553 4347 7575 4352 7576 4369 7550
4383 7547 4387 7514 4361 7511
TIME...MOT...LOC 0027Z 258DEG 25KT 4371 7529
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
HSK508
WWUS51 KBUF 120058
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
858 PM EDT Thu Jul 11 2019
NYC049-120108-
/O.EXP.KBUF.SV.W.0047.000000T0000Z-190712T0100Z/
Lewis NY-
858 PM EDT Thu Jul 11 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEWIS COUNTY WILL
EXPIRE AT 900 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds and heavy rain are still
possible with this thunderstorm.
LAT...LON 4342 7553 4347 7575 4352 7576 4369 7550
4383 7547 4387 7514 4361 7511
TIME...MOT...LOC 0058Z 258DEG 25KT 4375 7502
$$
HSKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 4:54 PM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jul 11, 4:54 PM EDT, 2 hours 44 minutes before
Area Forecast Discussion National Weather Service Buffalo NY 454 PM EDT Thu Jul 11 2019 .SYNOPSIS... A warm and moist airmass will remain in place across the region through late this evening, before a cold front pushes east of the area later tonight. Showers and thunderstorms are starting to develop ahead of this front, though coverage thus far is sparse. Heavy rain and gusty winds remain possible through late this evening in any of the thunderstorms. A few showers may linger into the first half of Friday. Otherwise, aside from a few showers along a weak cold front late Saturday and Saturday night, mainly dry and less humid weather is expected for the weekend. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... Radar shows primary cluster of severe storms north of Lake Ontario while other stronger thunderstorms have been pulsing up and down over western Lake Ontario drifting across the Niagara Peninsula. Main cold front remains still west of Lake Ontario. Still waiting for additional thunderstorms to develop over western NY, though at least thus far the blowoff debris cloud from convection over nw PA may be inhibiting that potential. A fairly pronounced south- southwesterly lake breeze has also developed to the north-northeast of Lake Erie, with winds gusting upwards of 20-25 MPH across Buffalo and Niagara Falls. Still remains to be seen how much the lakes will temper the storms as they approach our area. That being said, potent mid-level shortwave and surface cold front may be enough to overcome lake influences. At this point appears the least vulnerable areas for storms will be from around Buffalo and points west of the Chautauqua Ridge. Nonetheless, things still could be active fairly quickly late this afternoon across the remainder of our area, with probably the most likely area for strong to severe thunderstorms over northern Finger Lakes on to the east of Lake Ontario as that area is closer to the tail of shortwave trough and where strongest line of storms is ongoing currently. Once the showers and thunderstorms develop this evening, they will move off to the east, along with the mid level shortwave/surface cold front later this evening. BUFKIT soundings showing forecast PWAT values have lowered a bit from around 2 inches with earlier guidance, to generally around 1.75 inches overall for this afternoon/evening as moisture continues to advect into the region ahead of the trough and cold front. By no means does this mitigate a heavy rain threat with any thunderstorms, however does make the flash flood risk even a little bit less. Training of storms would most likely be needed to produce a flash flood threat, but storm motion should be sufficient to limit residence time of storms over any one particular area. The forecasted lower PWAT values are owed to an area of somewhat drier air in the mid levels, so while this may help to aid in even less of a flooding risk, it will increase the chances some for severe weather through this evening. SPC continues to have our area in a slight risk for severe weather through this evening, with gusty winds the main concern, with a lesser risk for large hail possible in a few storms. Modest 0-6 km effective shear (20-30 knots) continues to be main limiting factor for a more robust severe event. However, there is still enough shear in place for some storm organization (primarily multi-cell formation), considering the more than ample instability, with MLCAPES in the 1500-2000 J/Kg range. Expect high storm tops with a risk for pulse severe weather along with a few stronger organized storms if there is locally higher shear due to lake breezes or with mid level support from the shortwave. Again at the moment at least, greatest chance for stronger, long lived storms appears to be focusing for areas to east of Lake Ontario. Storms will generally end from west to east this evening with the passage of the cold front, which will usher in a slightly drier and more comfortable air mass. Model guidance continues to show quite a bit of lingering low level moisture behind the front which will result in lingering cloud cover for most of the night. Low temperatures will mainly be in the lower to mid 60s. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY/... Cold advection will be underway Friday in the wake of the cold front currently slicing toward the area. Abundant deep layer moisture will be in place early, however as the day goes on, the moisture profile will get progressively more lean. Likewise, with the deep moisture profile and cold advection aloft, a few showers may linger into the day, but as the profile leans out during the afternoon, any chance of showers will be replaced by abundant sunshine. Given the change in air mass source, however, temperatures will be decidedly lower than in recent days, and likewise, humidity will be noticeably lower by the afternoon. Lower humidity will allow for a good radiational cooling and a comfortable sleeping night on Friday night as high pressure moves along to our south in the central Appalachians. This keeps our area in low level west to northwest flow, which ensures drier air remains in control. By Saturday, our area looks to be sandwiched between high pressure exiting the central Appalachians and an advancing cold front from central Ontario and the upper Great Lakes. Given the continental air source, this frontal boundary looks largely moisture-starved, however diurnal processes allow for up to 1000 J/kg of CAPE and decent shear to form along the boundary as it moves toward southwestern Ontario. It looks to make it onto our doorstep in the evening hours on Saturday and move through the area overnight. While moisture is weak along the boundary, given the instability, a few showers and thunderstorms will be possible as it surges southeastward, again reinforcing the cool/dry Canadian air over the CWA on Sunday in its wake. && .LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/... A sprawling upper level ridge looks to set up over the Midwest and Upper Great Lakes during the long term period of the forecast. Ensembles have largely been consistent in the development of this for several days, however there is some evidence the mean ridge axis will have difficulty making it as far east as our region (more on decisions on this possible evolution later). That said, one mighty wobble in the ridge looks to take place centered around Tuesday. This will allow for a rapid run up in temperatures as the apex of the ridge approaches our area at that time. Thus, high temperatures vault into the 80s on Monday and then low 90s become widespread on Tuesday. A rapid return to humid conditions does seem likely by early next week, as well. The remnants of TS Barry will be moving up the lower Mississippi and Tennessee Valleys into the Ohio Valley early next week. Some guidance suites get it close to our CWA by Wednesday or Thursday next week, however even if it does not, its effects will be felt with the influx of tropical moisture into the middle latitudes. More credence seems to be reasonably given to the model solutions that hold onto the subtropical ridge bridging farther east with the influx of tropical heat/moisture brought by Barry. Because of this, the forecast favors a continuation of very hot/humid conditions with commiserate increases in the chances of showers and thunderstorms as tropical moisture impinges on our area through the week rather than a bit of moderation that some pieces of guidance would suggest. && .AVIATION /21Z THURSDAY THROUGH TUESDAY/... The approach of a trough and cold front combined with ample instability will bring in better chances for showers and thunderstorms through this evening. Timing of thunderstorms will be from late afternoon through early evening for most terminals. As of late this afternoon, think KART is in line to see strongest storms into the evening. Outside of storms, it will remain VFR, but thunderstorms will produce a 1-2 hour period with MVFR/IFR conditions at impacted locations. CIGS will lower behind the cold front starting late this evening, with widespread MVFR CIGS moving in tonight, and IFR cigs across the higher terrain of the western Southern Tier and Eastern Lake Ontario region. Outlook... Friday and Saturday...Mainly VFR. Sunday through Tuesday...VFR. && .MARINE... Winds will veer to westerly, and then northwesterly behind the cold front tonight, bringing a light chop to the waters that will become focused along the southeastern shorelines. Winds and waves will then diminish Friday on Lake Erie, but will stay choppy on Lake Ontario, especially over eastern sections with a general westerly flow. A period of moderate southwest winds and some chop to the waves will occur over both lakes on Saturday, before a short period of moderate northwesterly winds Saturday night behind a cold front keeps moderate chop across eastern and southeastern portions of Lake Ontario. && .BUF WATCHES/WARNINGS/ADVISORIES... NY...None. MARINE...None. && SYNOPSIS...JLA/JM NEAR TERM...JLA/JM SHORT TERM...Fries LONG TERM...Fries AVIATION...JLA/JM MARINE...JM
Hazardous weather outlook, Jul 11, 4:53 AM EDT, 14 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 453 AM EDT Thu Jul 11 2019 NYZ008-012-019>021-085-120900- Lewis-Wyoming-Chautauqua-Cattaraugus-Allegany-Southern Erie- 453 AM EDT Thu Jul 11 2019 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Thunderstorms will cross the region today, with afternoon and evening convection possibly becoming severe with damaging winds the primary threat. Torrential rainfall bringing ponding water in low lying or poor drainage areas is also possible. Isolated large hail cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-120900- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 453 AM EDT Thu Jul 11 2019 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and tonight. Thunderstorms will cross the region today, with afternoon and evening convection possibly becoming severe with damaging winds the primary threat. Isolated large hail cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001>007-010-011-013-014-120900- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson- Northern Erie-Genesee-Livingston-Ontario- 453 AM EDT Thu Jul 11 2019 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Today will feature a very warm airmass with heat indices peaking in the lower 90s during the afternoon hours. Thunderstorms will cross the region today, with afternoon and evening convection possibly becoming severe with damaging winds the primary threat. Torrential rainfall bringing ponding water in low lying or poor drainage areas is also possible. Isolated large hail cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Jul 11, 5:58 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Buffalo NY
558 PM EDT Thu Jul 11 2019
NYZ006-112230-
Oswego-
558 PM EDT Thu Jul 11 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OSWEGO COUNTY...
At 558 PM EDT, a strong thunderstorm was located near Fair Haven
Beach State Park, moving east at 20 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Oswego, Fulton, Battle Island State Park, Scriba, Volney, Palermo,
New Haven, Minetto, Furniss, Fruit Valley and Granby Center.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4334 7661 4341 7663 4344 7662 4354 7629
4328 7624
TIME...MOT...LOC 2158Z 261DEG 16KT 4338 7658
HSKSpecial weather statement, Jul 11, 6:20 PM EDT, 1 hour 18 minutes before
Special Weather Statement National Weather Service Buffalo NY 620 PM EDT Thu Jul 11 2019 NYZ003-004-014-112300- Ontario-Wayne-Monroe- 620 PM EDT Thu Jul 11 2019 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL WAYNE... SOUTHEASTERN MONROE AND NORTH CENTRAL ONTARIO COUNTIES... At 619 PM EDT, a strong thunderstorm was located over Brighton, moving east at 25 mph. Winds in excess of 40 mph are possible with this storm. Locations impacted include... Rochester, Irondequoit, East Rochester, Webster, Fairport, Brighton, Gates-North Gates, Henrietta, Penfield, Victor, Mendon, Rush, Pittsford, Strong Memorial Hospital, Fishers and Rochester International Airport. This includes the following highways... Interstate 390 between exits 11 and 12. Interstate 90 between exits 46 and 44. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4299 7768 4317 7770 4321 7735 4298 7734 TIME...MOT...LOC 2219Z 265DEG 20KT 4309 7757 JLA
Special weather statement, Jul 11, 6:25 PM EDT, 1 hour 13 minutes before
Special Weather Statement National Weather Service Buffalo NY 625 PM EDT Thu Jul 11 2019 NYZ007-008-112300- Jefferson-Lewis- 625 PM EDT Thu Jul 11 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JEFFERSON AND NORTH CENTRAL LEWIS COUNTIES... At 625 PM EDT, a strong thunderstorm was located 9 miles north of Herrings, or 10 miles northeast of Fort Drum, moving northeast at 20 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Fort Drum, Philadelphia, Antwerp, Harrisville, Deferiet, Lake Bonaparte and Great Bend. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4415 7530 4402 7571 4419 7577 4428 7560 TIME...MOT...LOC 2225Z 241DEG 15KT 4415 7562 HSK
Special weather statement, Jul 11, 6:38 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Buffalo NY
638 PM EDT Thu Jul 11 2019
NYZ006>008-112345-
Jefferson-Oswego-Lewis-
638 PM EDT Thu Jul 11 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...WESTERN
LEWIS AND NORTHERN OSWEGO COUNTIES...
At 637 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Wellesley Island State Park to
Mexico Point State Park. Movement was east at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Watertown, Oswego, Sandy Island Beach State Park, Fort Drum, Stony
Point, Carthage, Pulaski, West Carthage, Clayton, Adams, Dexter,
Redfield, Glen Park, Herrings, Selkirk Shores State Park, Kring Point
State Park, Mexico Point State Park, Adams Center, Wellesley Island
State Park and Cedar Point State Park.
This includes Interstate 81 between exits 34 and 52.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4422 7547 4346 7570 4348 7581 4340 7585
4341 7589 4348 7652 4356 7645 4356 7631
4358 7626 4378 7629 4383 7636 4387 7636
4385 7642 4396 7639 4396 7634 4403 7638
4418 7633 4422 7619 4429 7615 4440 7586
TIME...MOT...LOC 2237Z 267DEG 32KT 4435 7598 4351 7623
HSKLocal storm report, Jul 11, 7:23 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
723 PM EDT THU JUL 11 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL WATERTOWN 43.97N 75.91W
07/11/2019 M0.75 INCH JEFFERSON NY TRAINED SPOTTER
&&
EVENT NUMBER BUF1901384
DPKSpecial weather statement, Jul 11, 7:27 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Buffalo NY
727 PM EDT Thu Jul 11 2019
NYZ007-008-120030-
Jefferson-Lewis-
727 PM EDT Thu Jul 11 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL JEFFERSON AND
CENTRAL LEWIS COUNTIES...
At 727 PM EDT, a strong thunderstorm was located near Barnes Corners,
or 16 miles southeast of Watertown, moving northeast at 30 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Lowville, Barnes Corners, Denmark, New Bremen, Watson, Martinsburg,
Copenhagen, Croghan, Castorland, Worth, Belfort, Bellwood,
Kirschnerville, Rector, Beaver Falls, Indian River and Sperryville.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4366 7577 4369 7577 4369 7581 4383 7592
4403 7530 4379 7516
TIME...MOT...LOC 2327Z 242DEG 25KT 4376 7575
HSKThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 2:53 PM EDT | Special Marine Warning | BUF | 112 min | |
| Jul 11, 4:06 PM EDT | Special Marine Warning | BUF | 114 min | |
| Jul 11, 5:27 PM EDT | Special Weather Statement | BUF | Lewis | 33 min |
| Jul 11, 5:36 PM EDT | Special Marine Warning | BUF | 54 min | |
| Jul 11, 5:46 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Oswego | 59 min |
| Jul 11, 5:49 PM EDT | Special Marine Warning | BUF | 72 min | |
| Jul 11, 5:58 PM EDT | Special Weather Statement | BUF | Oswego | 32 min |
| Jul 11, 6:20 PM EDT | Special Weather Statement | BUF | Monroe | 40 min |
| Jul 11, 6:25 PM EDT | Special Weather Statement | BUF | Lewis | 35 min |
| Jul 11, 6:31 PM EDT | Special Marine Warning | BUF | 45 min | |
| Jul 11, 6:38 PM EDT | Special Weather Statement | BUF | Jefferson, Oswego | 67 min |
| Jul 11, 7:09 PM EDT | Severe Thunderstorm Warning | BUF | Jefferson, Lewis | 44 min |
| Jul 11, 7:27 PM EDT | Special Weather Statement | BUF | Lewis | 63 min |
Nearby
Severe Thunderstorm Warnings in New York, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.